MAUDE Adverse Event Report: COLOPLAST A/S ELEFANT SUCTION-IRRIGATION DEVICE; SURGICAL IRRIGATION/ASPIRATION CANNULA, NON-ILLUMINATING, SINGLE-USE

COLOPLAST A/S ELEFANT SUCTION-IRRIGATION DEVICE; SURGICAL IRRIGATION/ASPIRATION CANNULA, NON-ILLUMINATING, SINGLE-USE
Catalog Number ASP185
Medical Device Problem Codes Fluid/Blood Leak (1250); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we didn't find any other complaints regarding the lot number 9260984.Checking quality database revealed no anomaly in connection with the described defect.The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.
 
Event or Problem Description
According to the available information the product didn't work properly, couldn't aspirate and was leaking.According to the report, the notifier identified a broken device without details.No harm to the patient was reported.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find others complaints regarding the lot number 9260984.Checking quality database revealed no anomaly in connection with the described defect our hungarian site performs its investigation and concludes: we have thoroughly reviewed the production documentation related to the reported product issue.Based on our internal records and quality checks, we did not identify any deviations or irregularities during the manufacturing process.Unfortunately, as we have not received a physical sample of the affected product, we are unable to conduct a more detailed investigation at this time.A rmf evaluation was performed based on criq206, risk identified 11405 (hazardous situation: no irrigation and/or suction).The evaluation has showed that risks are adequately controlled and reduced as far as possible in the state of art level.Based on this, we can conclude that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.It is concluded that the risks identified are still acceptable and considered as safe.
 
Event or Problem Description

Brand Name
ELEFANT SUCTION-IRRIGATION DEVICE
Common Device Name
SURGICAL IRRIGATION/ASPIRATION CANNULA, NON-ILLUMINATING, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22977902
Report Number9610711-2025-00288
Device Sequence Number21189673
Product Code FQH
UDI-Device Identifier03600040274125
UDI-Public3600040274125
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASP185
Device Lot Number9260984_ASP1851002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown